1 Comment

Complementary, Alternative Medicine Linked to Adverse Events in Children

Complementary, Alternative Medicine Linked to Adverse Events in Children.

This is the result of people thinking that because supplements and herbs are “natural”, they are safe. Anything in a high enough dose is a poison. More is not better. Even water can poison our system if given too much. I think that tighter regulation of the OTC items on the market is overdue. How we could accomplish that, I don’t know right now.

Advertisements

One comment on “Complementary, Alternative Medicine Linked to Adverse Events in Children

  1. This piece of research is of a very low quality to make such accusations. What this woman doctor is saying is that 13 children a year may – she has not actually proved the link between the treatment or supplement and illness – have had these reactions to treatment. If you look and actually read the side effect warnings of most/ all medicines, including anti biotics, paracetamol, aspirin, tylenol etc you will see that the adverse reactions are far worse. Then there is the entire debate on the safety of some vacines. It is utterly biased and a very poor piece of research to base such conclusions on such a small number of people and showing no definite link. The conclusions should not be taken seriously in any way. Sorry

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: